Well, my book is in favor of listening to doctors and using medication. I found it critical after a hit and run leve me with Temporal Lobe Epilepsy. However, a reader asked:
What happens if you suddenly stop taking prozac ?im 17 ive been taking prozac since 2011 (2 years) the first year 40mg everyday the next year 20mg one day and 40mg the other. i stopped taking it a few weeks ago, is it bad ? i feel dizzy sometimes adn i get mad very easily i also can sleep at night ....
IMMEDIATELY STOPPING PROSAC CAN BE DANGEROUS
Its called discontinuation syndrome. Prozac has about a 5 week lifespan in the body. About 20% of people have a symptom leaving Prozac cold-turker. Dizzy and vision problems is normal.
I would guess the anger problem was one of the reasons you went on Prozac in the first place. So, some of your old symptoms are showing up. Perhaps, now you are old enough to use Cognitive Therapy to help harmonize with depression (instead of using Prozac).
Here's something found in a book called "Depression Symptoms Decoded". This is a good book to learn to manage all the symptoms of depression. To quote the book:
"Certainly, many medications can keep you from showing signs of being depressed but that doesn’t mean your body has processed the pain. I identify the symptoms and analyze them in great detail.
I found that often we are simply treating the symptoms and not finding a cure. The cure was what I needed.
And I found that cure by conducting a careful study of my symptoms. I looked carefully into the reasons for my tears, eating, dreams, rage, isolation, fatigue, confusion, addiction, sex issues and dark thoughts. These are the core symptoms of depression. I looked carefully at all my symptoms.
And what did I find?
I found that my symptoms of depression were ACTUALLY telling me about a need! I started to respect the symptoms as beneficial and informative. And I overcame horrible, injury based depression."